PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2000 | 94 | 2 | 161-171
Tytuł artykułu

Connection between Schinzel's conjecture and divisibility of the class number $h_{p}^{+}$

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
94
Numer
2
Strony
161-171
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-07-27
poprawiono
1999-12-06
Twórcy
  • Matematický ústav SAV, Štefánikova 49, 814 73 Bratislava, Slovakia
Bibliografia
  • [1] E. R. Hansen, A Table of Series and Products, Prentice-Hall, 1973.
  • [2] S. Jakubec, Divisibility of the class number $h^+$ of the real cyclotomic fields of prime degree l, Math. Comp. 67 (1998), 369-398.
  • [3] S. Jakubec, On divisibility of $h^+$ by the prime 3, Rocky Mountain J. Math. 24 (1994), 1467-1473.
  • [4] T. Lepistö, On the growth of the first factor of the class number of the prime cyclotomic field, Ann. Acad. Sci. Fenn. Ser. A I Math. 577 (1974).
  • [5] T. Metsänkylä, Class numbers and μ-invariants of cyclotomic fields, Proc. Amer. Math. Soc. 43 (1974), 299-300.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav94i2p161bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.